# SDR K5L2010F00001

- Difficulty date: December 24, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N60AR
- Make and model: Beech 200BEECH
- Aircraft serial: BB1743
- Engine: Pwa PT6A42
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324476813
- Part serial: C20360
- Condition: Failed
- Location: Lt Engine
- Part time: 537 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE, AT 20,000 FT ALTITUDE, THE LT ENG PWR REDUCED TO 200 FT LBS AND FUEL FLOW TO 100 LBS PER HOUR AND N1 TO 70 PERCENT AND ITT 600C.  POWER LEVER HAD NO EFFECT AND PROP LEVER WAS RESPONDING NORMALLY.  AT 12,000 FT IAW THE ACFT CHECK LIST, THE ENGINE WAS SHUTDOWN AND SECURED AND A PRECAUTIONARY LANDING WAS MADE AT NEAREST SUITABLE AIRPORT.  GROUND RUN UP CHECKS INDICATED THE FUEL CONTROL UNIT MAY BE AT FAULT AND AN O/H UNIT IS ON ORDER.  MORE DETAILS WILL BE MADE AVAILABLE AS SOON AS PRACTICLE, AFTER REPAIRS ARE MADE.  FOLLOW UP: 12/28/2009  IT WAS CONFIRMED THAT IT WAS THE FUEL CONTROL UNIT THAT CAUSED THE FAILURE.  AN O/H UNIT WAS INSTALLED AND RIGGED AND THE ENGINE WAS RUN UP AND ALL INDICATORS NORMAL.  MX FLIGHT PROVED NORMAL AND ACFT WAS RETURNED TO SERVICE.  (K)
